# SDR SIMA20220704002

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500849
- Aircraft time: 42,024 hours, 37,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rh
- Component: Light Emergency
- Component part number: 3025103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING EMERGENCY LIGHT IAW AMM 33-50-07-04 OPS CHECK GOOD
